# SDR GTIA2024062938202

- Difficulty date: June 26, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 22,299 hours, 9,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED DIRTY SOCK SMELL ON DESCENT 14000/10000 FT.SLIGHT  SMELL IN FLT DECK-ACCOMPLISHED  DECONTAMINATION OF THE ECS ON PACK 2 WITH THE ENGINE BLEED IAW  AMM 21-00-00-615-802-A.OPS CHECK GOOD NO CABIN ODOR NOTED.MOC 58966
